# SDR AALA201804279012

- Difficulty date: April 7, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 47,976 hours, 28,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112307200
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON THE INTERCOSTAL, FRAME 16, RIGHT UPPER AND LOWER INBOARD HOLES OF DOOR STOP FITTING NR 7.  REPLACED THE INTERCOSTAL IAW SRM 51-72-11 AND DRAWING D53114223.
